Proceedings of the Japan Academy, Series A, Mathematical Sciences

On Jeśmanowicz' conjecture concerning Pythagorean numbers

Maohua Le

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 72, Number 5 (1996), 97-98.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195510369

Digital Object Identifier
doi:10.3792/pjaa.72.97

Mathematical Reviews number (MathSciNet)
MR1404479

Zentralblatt MATH identifier
0876.11013

Subjects
Primary: 11D61: Exponential equations
Secondary: 11J86: Linear forms in logarithms; Baker's method

Citation

Le, Maohua. On Jeśmanowicz' conjecture concerning Pythagorean numbers. Proc. Japan Acad. Ser. A Math. Sci. 72 (1996), no. 5, 97--98. doi:10.3792/pjaa.72.97. https://projecteuclid.org/euclid.pja/1195510369


Export citation

References

  • [1] Y.-D. Guo and M.-H. Le: A note on JeSmanowicz' conjecture concerning Pythagorean numbers. Comment. Math. Univ. St. Pauli, 44, 225-228 (1995).
  • [2] L. JeSmanowicz: Several remarks on Pythagorean numbers. Wiadom. Mat. (2) 1 (1955/1956), 196-202 (in Polish).
  • [3] M. Laurent, M. Mignotte and Y. Nesterenko: Formes lin6aires en deux logarithmes et determinants d'interpolation. J. Number Theory, 55, 285-321 (1995).
  • [4] M.-H. Le: A note on JeSmanowicz' conjecture. Colloq. Math., 69, 47-51 (1995).
  • [5] P. Ribenboim: 13 Lecture on Fermat's Last Theorem. Springer Verlag, New York (1979).
  • [6] K. Takakuwa and Y. Asaeda: On a conjecture on Pythagorean numbers II. Proc. Japan Acad. 69A, 287-290 (1993).